# SDR CALA2023072402316

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,667 hours, 13,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679LB
- Part serial: 30572
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 83,602 hours, 12,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PORTABLE EMERGENCY EXIT LIGHT INOP,ORIGINATED BY EMP V905307,REF TO HAECO NON ROUTINE NO.9462346,SPEC NO.B767-33-3-0 023. PERFORMED BY EMP V905307,COCKPIT PORTABLE EMERGENCY EXIT LIGHT A SSY REPLACED INSTALLATION TEST PERFORMED FOUND NORMAL,REF TO AMM 33-51-00-715-227 REV 139.IDT BY TA688. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1667758  SN OFF 0572 LIGHT, EMERGENC  OFF 76-3350-9-9001 0572 ON 76-3350-9-9001 9867
